# SDR SWIA201024944

- Difficulty date: September 20, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 24,100 hours, 32,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR TRACK LIGHT INOPERATIVE.  (SERVICE CHECK)  RELAMPED FLOOR TRACK LIGHT.
